American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 261 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] F. Bihan. Betti numbers of real numerical quintic surfaces. American Mathematical Society Translations: Series 2 202 (2001) 31-38.
Book volume table of contents
View Article: PDF

[92] Zaqueu Coelho and William Parry. Ergodicity of $p$-adic multiplications and the distribution of Fibonacci numbers. American Mathematical Society Translations: Series 2 202 (2001) 51-70.
Book volume table of contents
View Article: PDF

[93] Michael Farber. Counting zeros of closed 1-forms. American Mathematical Society Translations: Series 2 202 (2001) 95-107.
Book volume table of contents
View Article: PDF

[94] Roger L. Jones, Joseph M. Rosenblatt and Máté Wierdl. Oscillation inequalities for rectangles. Proc. Amer. Math. Soc. 129 (2001) 1349-1358. MR 1814160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Zbigniew S. Kowalski and Pierre Liardet. Genericity of the $K$-property for a class of transformations. Proc. Amer. Math. Soc. 128 (2000) 2981-2988. MR 1707154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Huyi Hu. Conditions for the Existence of SBR Measures for ``Almost Anosov'' Diffeomorphisms. Trans. Amer. Math. Soc. 352 (2000) 2331-2367. MR 1661238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Universal schemes. CBMS Regional Conference Series in Mathematics 95 (1999) 104-113.
Book volume table of contents
View Article: PDF

[100] Entropy and disjointness. CBMS Regional Conference Series in Mathematics 95 (1999) 67-82.
Book volume table of contents
View Article: PDF

[101] Invariant measures, ergodicity and unique ergodicity. CBMS Regional Conference Series in Mathematics 95 (1999) 23-38.
Book volume table of contents
View Article: PDF

[102] What is single orbit dynamics. CBMS Regional Conference Series in Mathematics 95 (1999) 1-11.
Book volume table of contents
View Article: PDF

[103] Topological dynamics. CBMS Regional Conference Series in Mathematics 95 (1999) 12-22.
Book volume table of contents
View Article: PDF

[104] Benjamin Weiss. Single Orbit Dynamics. CBMS Regional Conference Series in Mathematics 95 (1999) MR MR1727510.
Book volume table of contents   

[105] Translation invariant graphs and recurrence. CBMS Regional Conference Series in Mathematics 95 (1999) 48-57.
Book volume table of contents   
View Article: PDF

[106] Recurrence rates and entropy. CBMS Regional Conference Series in Mathematics 95 (1999) 95-103.
Book volume table of contents   
View Article: PDF

[107] Ergodic and uniquely ergodic orbits. CBMS Regional Conference Series in Mathematics 95 (1999) 39-47.
Book volume table of contents   
View Article: PDF

[108] Patterns in large sets. CBMS Regional Conference Series in Mathematics 95 (1999) 58-66.
Book volume table of contents   
View Article: PDF

[109] What is randomness?. CBMS Regional Conference Series in Mathematics 95 (1999) 83-94.
Book volume table of contents   
View Article: PDF

[110] Emmanuel Lesigne. Almost sure central limit theorem for strictly stationary processes. Proc. Amer. Math. Soc. 128 (2000) 1751-1759. MR 1641132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Geoffrey R. Goodson. The converse of the Inverse-Conjugacy Theorem for unitary operators and ergodic dynamical systems. Proc. Amer. Math. Soc. 128 (2000) 1381-1388. MR 1641701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Christopher Hoffman. A $K$ counterexample machine. Trans. Amer. Math. Soc. 351 (1999) 4263-4280. MR 1650089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Youngho Ahn and Geon Ho Choe. Spectral types of skewed Bernoulli shift. Proc. Amer. Math. Soc. 128 (2000) 503-510. MR 1622769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Wojciech Bartoszek. Nonexpansive, $\mathcal T$-continuous antirepresentations have common fixed points . Proc. Amer. Math. Soc. 127 (1999) 1051-1055. MR 1469398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] M. Lemanczyk and F. Parreau. On the disjointness problem for Gaussian automorphisms. Proc. Amer. Math. Soc. 127 (1999) 2073-2081. MR 1486742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Karma Dajani and Cor Kraaikamp. A Gauss-Kusmin theorem for optimal continued fractions. Trans. Amer. Math. Soc. 351 (1999) 2055-2079. MR 1473436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] D. M. Speegle. The s-elementary wavelets are path-connected . Proc. Amer. Math. Soc. 127 (1999) 223-233. MR 1468204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Ethan Akin. Simplicial dynamical systems. Memoirs of the AMS 140 (1999) MR 1627928.
Book volume table of contents   

[120] Maximilian Thaler. The Dynkin-Lamperti arc-sine laws for measure preserving transformations. Trans. Amer. Math. Soc. 350 (1998) 4593-4607. MR 1603998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 261 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia